EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


1999, volume 80, articles 2

Rate of convergence of a convolution-type estimator of the marginal density of a MA(1) process pp. 129-155 Downloads
Ángeles Saavedra and Ricardo Cao
Moderate deviations for randomly perturbed dynamical systems pp. 157-176 Downloads
F. C. Klebaner and R. Liptser
A martingale approach for detecting the drift of a Wiener process pp. 177-191 Downloads
Volkert Paulsen
Stability for multidimensional jump-diffusion processes pp. 193-209 Downloads
In-Suk Wee
Bounds on regeneration times and convergence rates for Markov chains pp. 211-229 Downloads
G. O. Roberts and R. L. Tweedie
First passage time for some stationary processes pp. 231-248 Downloads
George Haiman
Multifractal analysis of the occupation measures of a kind of stochastic processes pp. 249-269 Downloads
Xiaoyu Hu

1999, volume 80, articles 1

Variance-type estimation of long memory pp. 1-24 Downloads
Liudas Giraitis, Peter M. Robinson and Donatas Surgailis
Self-collisions of superprocesses: renormalization and limit theorems pp. 25-53 Downloads
Jay Rosen
Speed of convergence to equilibrium and to normality for diffusions with multiple periodic scales pp. 55-86 Downloads
Rabi Bhattacharya, Manfred Denker and Alok Goswami
Asymptotic theorems for urn models with nonhomogeneous generating matrices pp. 87-101 Downloads
Z. D. Bai and Feifang Hu
Two limit theorems for queueing systems around the convergence of stochastic integrals with respect to renewal processes pp. 103-128 Downloads
Keigo Yamada

1999, volume 79, articles 2

Stabilization of partial differential equations by noise pp. 179-184 Downloads
Anna A. Kwiecinska
Extremes of totally skewed [alpha]-stable processes pp. 185-212 Downloads
J. M. P. Albin
On the regularity of spectral densities of continuous-time completely linearly regular processes pp. 213-227 Downloads
Alejandro Murua
Large deviations formalism for multifractals pp. 229-242 Downloads
Gady Zohar
Convergence rate of some semi-groups to their invariant probability pp. 243-263 Downloads
H. Ganidis, B. Roynette and F. Simonot
Sampling at subexponential times, with queueing applications pp. 265-286 Downloads
Søren Asmussen, Claudia Klüppelberg and Karl Sigman
A complex scaling approach to sequential Feynman integrals pp. 287-300 Downloads
S. L. Luo and J. A. Yan
Logarithmic estimates for the density of an anticipating stochastic differential equation pp. 301-321 Downloads
Marta Sanz-Solé and Mònica Sarrà
An identity in law involving reflecting Brownian motion, derived from generalized arc-sine laws for perturbed Brownian motions pp. 323-333 Downloads
Philippe Carmona, Frédérique Petit and Marc Yor
The random cluster model on a general graph and a phase transition characterization of nonamenability pp. 335-354 Downloads
Johan Jonasson

1999, volume 79, articles 1

Almost Gibbsian versus weakly Gibbsian measures pp. 1-15 Downloads
C. Maes, F. Redig, A. Van Moffaert and K. U. Leuven
Time and Palm stationarity of repairable systems pp. 17-43 Downloads
Günter Last and Ryszard Szekli
Stability of stochastic differential equations with Markovian switching pp. 45-67 Downloads
Xuerong Mao
Spectral asymptotics of some functionals arising in statistical inference for SPDEs pp. 69-94 Downloads
Sergey V. Lototsky and Boris L. Rosovskii
Brownian motion on the Wiener sphere and the infinite-dimensional Ornstein-Uhlenbeck process pp. 95-107 Downloads
Nigel J. Cutland
Asymptotics of power-weighted Euclidean functionals pp. 109-116 Downloads
Sungchul Lee
Kac's moment formula and the Feynman-Kac formula for additive functionals of a Markov process pp. 117-134 Downloads
P. J. Fitzsimmons and Jim Pitman
Adaptive estimation in diffusion processes pp. 135-163 Downloads
Marc Hoffmann
On the use of Lyapunov function methods in renewal theory pp. 165-178 Downloads
Takis Konstantopoulos and Günter Last

1998, volume 78, articles 2

An almost sure invariance principle for the range of random walks pp. 131-143 Downloads
Yuji Hamana
Lower functions for the support of super-Brownian motion pp. 145-154 Downloads
Jean-Stéphane Dhersin
A new proof for comparison theorems for stochastic differential inequalities with respect to semimartingales pp. 155-171 Downloads
Xiaodong Ding and Rangquan Wu
Exponential stability of non-linear stochastic evolution equations pp. 173-193 Downloads
Kai Liu and Xuerong Mao
Approximations for solutions of renewal-type equations pp. 195-216 Downloads
Konstadinos Politis and Susan M. Pitts
On the almost sure asymptotic behaviour of stochastic algorithms pp. 217-244 Downloads
Mariane Pelletier
Partially observed control of a Markov jump process with counting observations: equivalence with the separated problem pp. 245-260 Downloads
Claudia Ceci and Anna Gerardi

1998, volume 78, articles 1

Symmetric infinitely divisible processes with sample paths in Orlicz spaces and absolute continuity of infinitely divisible processes pp. 1-26 Downloads
Michael Braverman and Gennady Samorodnitsky
Some liminf results for two-parameter processes pp. 27-46 Downloads
Endre Csáki and Zhan Shi
Hamiltonians on random walk trajectories pp. 47-68 Downloads
Pablo A. Ferrari and Servet Martínez
Large deviations for interacting particle systems: Applications to non-linear filtering pp. 69-95 Downloads
P. Del Moral and A. Guionnet
First passage times of general sequences of random vectors: A large deviations approach pp. 97-130 Downloads
Jeffrey F. Collamore

1998, volume 77, articles 2

Asymptotic behaviour of a tagged particle in an inhomogeneous zero-range process pp. 139-154 Downloads
Paola Siri
A limit theorem for symmetric statistics of Brownian particles pp. 155-174 Downloads
A. Budhiraja
Stationary Markov processes related to stable Ornstein-Uhlenbeck processes and the additive coalescent pp. 175-185 Downloads
Steven N. Evans and Jim Pitman
Equilibrium fluctuations for zero range processes in random environment pp. 187-205 Downloads
G. Gielis, A. Koukkous and C. Landim
Large deviations for the Fleming-Viot process with neutral mutation and selection pp. 207-232 Downloads
Donald A. Dawson and Shui Feng
Exponential approximations in completely regular topological spaces and extensions of Sanov's theorem pp. 233-251 Downloads
Peter Eichelsbacher and Uwe Schmock
Connections between optimal stopping and singular stochastic control pp. 253-281 Downloads
Frederik Boetius and Michael Kohlmann

1998, volume 77, articles 1

Backward-forward SDE's and stochastic differential games pp. 1-15 Downloads
S. Hamadène
Fixed precision estimator of the offspring mean in branching processes pp. 17-33 Downloads
Sanjay Shete and T. N. Sriram
Logarithmic averages of stable random variables are asymptotically normal pp. 35-51 Downloads
István Berkes, Lajos Horvath and Davar Khoshnevisan
On random perturbations of dynamical systems and diffusions with a Brownian potential in dimension one pp. 53-67 Downloads
Pierre Mathieu
Finite dimensional filters for nonlinear stochastic difference equations with multiplicative noises pp. 69-81 Downloads
Marco Ferrante and Paolo Vidoni
Strict positivity for stochastic heat equations pp. 83-98 Downloads
Gianmario Tessitore and Jerzy Zabczyk
Gaussian likelihood-based inference for non-invertible MA(1) processes with SS noise pp. 99-122 Downloads
Richard A. Davis and Thomas Mikosch
Properties of distributions and correlation integrals for generalised versions of the logistic map pp. 123-137 Downloads
Peter Hall and Rodney Carl Wolff
Page updated 2025-04-03